# SDR COEA2019022624805

- Difficulty date: February 26, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 100068 HEAVY CHECK COE/MINOR REPAIR: STRINGER 19L HAS INTERGRANULAR LEVEL 2 CORROSION BETWEEN FRAMES 41-42. CORRECTIVE ACTION: REPLACED STRINGER WITH OEM.
